Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Sofronie-Stokkermans, Viorica

dblp



BibTeX cite key*:

Sofronie1997b

Title

Title*:

Duality and Canonical Extensions of Bounded Distributive Lattices with Operators and Applications to the Semantics of Non-Classical Logics. Part I

Journal

Journal Title*:

Studia Logica

Journal's URL:

http://www.wkap.nl/kapis/CGI-BIN/WORLD/journalhome.htm?0039-3215

Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Kluwer

Publisher's URL:


Publisher's
Address:

Dordrecht, the Netherlands

ISSN:

0039-3215

Vol, No, pp, Date

Volume*:

64

Number:

1

Publishing Date:

February 2000

Pages*:

93-132

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

The main goal of this paper is to explain the link between the algebraic and the Kripke-style models for certain classes of propositional logics. We start by presenting a Priestley-type duality for distributive lattices endowed with a general class of well-behaved operators.
We then show that finitely-generated varieties of distributive lattices with operators are closed under canonical embedding algebras.
The results are used in the second part of the paper to construct topological and non-topological Kripke-style models for logics that are sound and complete with respect to varieties of distributive lattices with operators in the above-mentioned classes.

URL for the Abstract:

http://ipsapp007.lwwonline.com/content/getfile/5187/21/6/abstract.htm

Categories,
Keywords:

Universal algebra, Lattice Theory, Priestley duality

HyperLinks / References / URLs:


Copyright Message:

Copyright Kluwer Publishers

Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:




MPG Subunit:


Audience:

experts only

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat


BibTeX Entry:

@ARTICLE{Sofronie1997b,
AUTHOR = {Sofronie-Stokkermans, Viorica},
TITLE = {Duality and Canonical Extensions of Bounded Distributive Lattices with Operators and Applications to the Semantics of Non-Classical Logics. {Part I}},
JOURNAL = {Studia Logica},
PUBLISHER = {Kluwer},
YEAR = {2000},
NUMBER = {1},
VOLUME = {64},
PAGES = {93--132},
ADDRESS = {Dordrecht, the Netherlands},
MONTH = {February},
ISBN = {0039-3215},
}


Entry last modified by Viorica Sofronie-Stokkermans, 03/20/2007
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Viorica Sofronie
Created
03/20/2007 10:12:36 AM
Revisions
17.
16.
15.
14.
13.
Editor(s)
Viorica Sofronie-Stokkermans
Uwe Brahm
Anja Becker
Anja Becker
Anja Becker
Edit Dates
05/23/2003 03:56:45 PM
08/20/2001 04:41:00 PM
05.04.2001 17:19:36
05.04.2001 17:18:31
05.04.2001 17:17:11